MAUDE Adverse Event Report: MPRI SPRINT QUATTRO SECURE MRI SURESCAN; DRUG-ELUTING PERMANENT DEFIBRILLATOR ELECTRODES

MPRI SPRINT QUATTRO SECURE MRI SURESCAN; DRUG-ELUTING PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 6947M72
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code Complaint, Ill-Defined (2331)
Date of Event 06/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: ddbb1d1 icd, implanted: (b)(6) 2018.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the right ventricular (rv) lead triggered a lead integrity alert (lia) for oversensing with high rate non-sustained (hr-ns) and sensing integrity counter (sic) episodes.The patient was noted to have hydration issues during the hot summer.The rv lead was found to have t-wave oversensing (twos) causing false positive lia.The lead was reprogrammed and continues to be monitored.The lead remains in use.No further patient complications have been reported as a result of this event.

Brand Name
SPRINT QUATTRO SECURE MRI SURESCAN
Common Device Name
DRUG-ELUTING PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key8843058
Report Number2649622-2019-13388
Device Sequence Number14276569
Product Code NVY
UDI-Device Identifier00643169309739
UDI-Public00643169309739
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/16/2017
Device Model Number6947M72
Device Catalogue Number6947M72
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2019
Initial Report FDA Received Date07/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6940-52 LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age28 YR
Patient Weight91